Skip to Content

Does the medicine benicar cause youe feet and legs to swell?

Responses (1)

itsmetoo2 18 Apr 2010

Yes, it can cause swelling.

"Seek medical attention right away if any of these SEVERE side effects occur when using Benicar HCT:
Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; confusion; decrease in sexual ability; decreased urination; depression; drowsiness; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; hoarseness; muscle pain, tenderness, or cramps; red, swollen, blistered, or peeling skin; restlessness; seizures; severe or persistent dry mouth; shortness of breath; swelling of the arms or legs; unusual bruising or bleeding; unusual thirst, tiredness, or weakness; vomiting; yellowing of the skin or eyes."
https://www.drugs.com/sfx/benicar-side-effects.html

I hope this helps

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions